CSpace  > 数学所
A new proof for classification of irreducible modules of a Hecke algebra of type An-1
Xi, Nanhua
2009-06-01
Source PublicationJOURNAL OF ALGEBRA
ISSN0021-8693
Volume321Issue:11Pages:3594-3600
AbstractIn this paper we give a new proof for the classification of irreducible modules of a Hecke algebra of type A(n-1), which was obtained by Dipper and James in 1986. (C) 2008 Elsevier Inc. All rights reserved.
KeywordHecke algebra of symmetric group Classification of irreducible modules
DOI10.1016/j.jalgebra.2008.08.019
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000265986000026
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/8780
Collection数学所
Corresponding AuthorXi, Nanhua
AffiliationChinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xi, Nanhua. A new proof for classification of irreducible modules of a Hecke algebra of type An-1[J]. JOURNAL OF ALGEBRA,2009,321(11):3594-3600.
APA Xi, Nanhua.(2009).A new proof for classification of irreducible modules of a Hecke algebra of type An-1.JOURNAL OF ALGEBRA,321(11),3594-3600.
MLA Xi, Nanhua."A new proof for classification of irreducible modules of a Hecke algebra of type An-1".JOURNAL OF ALGEBRA 321.11(2009):3594-3600.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi, Nanhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi, Nanhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi, Nanhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.